Representations in nilpotent groups

Daniel M. Kan, Edward Y. Miller

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)109-124
Number of pages16
JournalJournal of Pure and Applied Algebra
Volume13
Issue number2
DOIs
StatePublished - 1978

Fingerprint

Nilpotent Group

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Representations in nilpotent groups. / Kan, Daniel M.; Miller, Edward Y.

In: Journal of Pure and Applied Algebra, Vol. 13, No. 2, 1978, p. 109-124.

Research output: Contribution to journalArticle

Kan, Daniel M. ; Miller, Edward Y. / Representations in nilpotent groups. In: Journal of Pure and Applied Algebra. 1978 ; Vol. 13, No. 2. pp. 109-124.
@article{79c59e311e414e41a44f34043a81cb3c,
title = "Representations in nilpotent groups",
author = "Kan, {Daniel M.} and Miller, {Edward Y.}",
year = "1978",
doi = "10.1016/0022-4049(78)90002-6",
language = "English (US)",
volume = "13",
pages = "109--124",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Representations in nilpotent groups

AU - Kan, Daniel M.

AU - Miller, Edward Y.

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=85025789157&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85025789157&partnerID=8YFLogxK

U2 - 10.1016/0022-4049(78)90002-6

DO - 10.1016/0022-4049(78)90002-6

M3 - Article

AN - SCOPUS:85025789157

VL - 13

SP - 109

EP - 124

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 2

ER -